Call for Paper - June 2018 Edition
IJCA solicits original research papers for the June 2018 Edition. Last date of manuscript submission is May 21, 2018. Read More

Ranking of Hexagonal Fuzzy Numbers for Solving Multiobjective Fuzzy Linear Programming Problem

International Journal of Computer Applications
© 2013 by IJCA Journal
Volume 84 - Number 8
Year of Publication: 2013
Rajarajeswari. P
Sahaya Sudha. A

Rajarajeswari. P and Sahaya Sudha. A. Article: Ranking of Hexagonal Fuzzy Numbers for Solving Multiobjective Fuzzy Linear Programming Problem. International Journal of Computer Applications 84(8):14-19, December 2013. Full text available. BibTeX

	author = {Rajarajeswari. P and Sahaya Sudha. A},
	title = {Article: Ranking of Hexagonal Fuzzy Numbers for Solving Multiobjective Fuzzy Linear Programming Problem},
	journal = {International Journal of Computer Applications},
	year = {2013},
	volume = {84},
	number = {8},
	pages = {14-19},
	month = {December},
	note = {Full text available}


In this paper a ranking Procedure based on Hexagonal Fuzzy numbers, is applied to a Multi-objective Linear programming problem (MOLPP) with fuzzy coefficients. By this ranking method any Multiobjective Fuzzy Linear Programming problem (MOFLPP) can be converted in to a crisp value problem to get an optimal solution. This method provides an insight for the planner due to uncertain environment in an organizational Economics. In an organization, where a number of alternatives and variables such as production, inventory, financial management, costing and various other parameters are involved, this ranking procedure serves as an efficient method wherein a numerical example is also taken and the inference is given.


  • Bellman R. E and . Zadeh L. A, Decision making in a fuzzy environment, Management science 17(1970), 141-164
  • Chanas D. , Fuzzy programming in multi objective linear programming-a parametric Approach, Fuzzy set and system29 (1989) 303-313.
  • George J. klir, Boyuan, Fuzzy sets and Fuzzy logic Theory and Applications-Prentice-Hall Inc (1995) 574p
  • Ishibuchi; Tanaka, Multi objective programming in optimization of the interval objective function, European journal of Operational Research48 (1990), 219-225
  • Lai Y. J – Hawng C. L, Fuzzy mathematical programming, lecture notes in Economics and Mathematical systems, Springer-Verlag, (1992)
  • S. H Nasseri,A new method for solving fuzzy linear programming by solving linear programming . Applied Mathematical Sciences, 2 (2008) ,37-46
  • Qiu-Peng Gu. , Bing-Yuan Cao Approach to linear programming with fuzzy coefficients based on Fuzzy numbers distance, IEEE Transactions, 447-450. (2005)
  • Rajerajeswari. P and Sahaya Sudha A ,Multiobjective Fuzzy Optimization Techniques in Production Planning Process ,Proc. of the Heber International conference on Applications of Mathematics and Statistics, Tiruchirappalli,India(2012),370-374
  • Rajerajeswari. P and Sahaya Sudha A and Karthika. R A new Operations on hexagonal fuzzy number International Journal of Fuzzy Logic Systems (IJFLS) Vol. 3, No3, July2013
  • Sophiya Porchelvi R. , Nagoorgani . A. Irene Hepzibah . R An Algorthimic Approach to Multiobjective Fuzzy Linear Programming Problem
  • Tanaka H. , . Asai K. , Fuzzy linear programming problems with fuzzy numbers, Fuzzy Sets and Systems13 (1984), 1-10.
  • Tanaka H. , . Okuda . T and Asai K. , Fuzzy Mathematical Programming, Journal of Cybernetics and systems, 3(1973), 37-46
  • Tong Shaocheng, Interval number and fuzzy number linear programming, Fuzzy Sets and systems 66 (1994), 301-306.
  • Verdegay, J. L. A dual approach to solve the fuzzy linear programming problem, Fuzzy sets and Systems, 14(1984), 131-141
  • Zadeh, L. A (1965). "Fuzzy sets. "Inf. control, 8,338-353
  • Zeleny, M. Multiple criteria decision making. New York: McGraw-Hill Book Company, 1982
  • Zimmermann H. J, Fuzzy programming and linear programming with several objective functions, Fuzzy sets and system1 (1978), 45-55.
  • Zimmermann H. J, Fuzzy mathematical programming, Computer Science &operations Research Vol. 10, No4, (1983)291-298.
  • Zimmermann H. J, (1985). Application of Fuzzy set theory to Mathematical Programming